The groups of automorphisms of the Lie algebras of polynomial vector fields with zero or constant divergence

Bavula, V.V. (2017) The groups of automorphisms of the Lie algebras of polynomial vector fields with zero or constant divergence. Communications in Algebra, 45 (3). pp. 1114-1133. ISSN 0092-7872

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Bavula, V.V.
Copyright, Publisher and Additional Information:

This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Algebra on 7 Oct 2016 available online: https://doi.org/10.1080/00927872.2016.1175596.

Keywords: Automorphism; derivation; group of automorphisms; Lie algebra; locally nilpotent derivation; the divergence; the Lie algebras of polynomial vector elds with zero or constant divergence
Dates:
  • Published: 4 March 2017
  • Published (online): 7 October 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
Funder
Grant number
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC)
EP/J009342/1
Depositing User: Symplectic Sheffield
Date Deposited: 29 Nov 2017 15:52
Last Modified: 13 Jul 2023 11:37
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: 10.1080/00927872.2016.1175596
Open Archives Initiative ID (OAI ID):

Export

Statistics